标题:Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations
作者:Sun, T.;Ge, L.;Liu, W.
作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China;[ Ge, L] Shandong Computer Science Center, Jinan 250014, China;[ Liu, W] KBS, 更多
通讯作者:Sun, TJ
通讯作者地址:[Sun, TJ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:International journal of numerical analysis and modeling
出版年:2013
卷:10
期:1
页码:1-23
关键词:Adaptive finite element approximation;Constrained optimal control problem;Equivalent a posteriori error estimates;Multi-meshes;Parabolic equations
摘要:In this paper, we study adaptive finite element approximation in the backward Euler scheme for a constrained optimal control problem by parabolic equations on multi-meshes. The control constraint is given in an integral sense: K = {u(t) ∈ L~2(Ω): a ≤∫_Ω u(t) ≤b}. We derive equivalent a posteriori error estimates with lower and upper bounds for both the state and the control approximation, which are used as indicators in adaptive multi-meshes finite element scheme. The error estimates are then implemented and tested with promising numerical experiments.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84872328658&partnerID=40&md5=f119569a80b9ff5c685aa2cb4e694048
TOP